- 04-11-2007, 06:13 PM
i asked this question a while back but didn't get any answers....
it so happened to be on topic on at the gym today....
when i mixed my last batch of hgh i used a larger syringe and the vacuum in the soma bottle pulled the bac water in fast. i had some foam in the vial after the mix...the next day it was gone but the
hgh was a little foggy...
did i ruin it? if so it's a little late cause i'm 20 days into it but i was wondering if the last 20 days was for ****?
- 04-11-2007, 06:17 PM
- 04-11-2007, 10:19 PM
04-11-2007, 10:23 PM
yeppers....i've read the same. i'm just wondering if my last 20 days of hgh was wasted time....
04-12-2007, 12:05 PM
04-12-2007, 02:32 PM
yea...i'm into it for over 20 days now.....i was too rough with it when i mixed it....the vacumm in the somma bottle just sucked the bac water in to fast.
04-14-2007, 04:07 PM
04-14-2007, 07:50 PM
thanks phil....the first time i mixed it i used the insulin syringes and i guess they are so small that the vacuum pulled in in slower.
i'll be more carefull next time around
Similar Forum Threads
- By Boson3 in forum IGF-1/GHReplies: 3Last Post: 02-12-2013, 07:47 PM
- By giant in forum Supplement LogsReplies: 3Last Post: 04-24-2008, 08:52 PM
- By pinnme in forum IGF-1/GHReplies: 5Last Post: 10-28-2004, 11:51 PM
- By Gmonkey in forum SupplementsReplies: 0Last Post: 02-03-2003, 10:19 AM
- By Matthew D in forum AnabolicsReplies: 11Last Post: 11-28-2002, 01:51 AM